# SDR SWIA202056212

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING BATT RIB CAP AT WS 48.30 BETWEEN APPROX. FS 529.00 - 544.00 IS CRACKED   (C-CHECK) RO 2/9/2021   REMOVED CRACKED RH WING BATT RIB CAP AND REPLACED WITH NEW AT WS 48.30 BETWEEN APPROX. FS 529.00 - 544.00  IAW CRJ SRM 51-42-21
